Hail, Bradford
- When
- March 26, 10:15 AM EST
- Where
- Bradford County, 5 mi NW of Brooker
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.933, -82.400
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 26, 9:03 AM EST, 1 hour 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 903 AM EST SAT MAR 26 2005 ...POTENTIAL FOR SEVERE STORMS... .UPDATE...VISIBILITIES BEGINNING TO GRADUALLY IMPROVE WITH BOTH JAX AND MOUTH OF ST JOHNS RIVER UP TO A HALF MILE. EXPECT FOG TO CONTINUE TO LIFT NEXT COUPLE OF HOURS. WARM FRONT CURRENTLY ACROSS NORTH CENTRAL FL WILL LIFT NORTH INTO SE GA THIS AFTERNOON AND TO JUST NORTH OF THE ALTAMAHA THIS EVENING. THE ADVANCING WARM FRONT WILL RESULT IN A MOIST AND UNSTABLE AIRMASS THIS AFTERNOON WITH SURFACE BASED CAPES INCREASING TO NEAR 1000J AS WELL AS 0-3 KM HELICITIES RANGING FROM 150-250. THIS COUPLED WITH IMPULSES MOVING IN FROM THE GULF (WITH STRONG SUBTROPICAL JET) WILL LEAD TO NUMEROUS THUNDERSTORMS THIS AFTERNOON SOME OF WHICH MAY BE SEVERE. SPC HAS AREA UNDER SLIGHT RISK OF SEVERE WEATHER WITH MODERATE RISK JUST WEST OF OUR REGION. WSR 88D ALREADY SHOWING NUMEROUS THUNDERSTORMS THAT HAVE MOVED IN FROM THE GULF ACROSS GILCHRIST AND ALACHUA AND WILL OVERSPREAD THE REMAINDER REGION BY EARLY THIS AFTERNOON. STILL APPEARS THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CANNOT RULE OUT ISOLATED TORNADOES. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/SC/RK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 530 AM EST SAT MAR 26 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261700- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 530 AM EST SAT MAR 26 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...DENSE FOG ADVISORY FOR SOUTHEAST GEORGIA UNTIL 9 AM... ...SEVERE STORMS POSSIBLE TODAY AND TONIGHT... WIDESPREAD DENSE FOG HAS DEVELOPED ACROSS SOUTHEAST GEORGIA THIS MORNING WITH ADDITIONAL AREAS OF DENSE FOG OVER NORTHEAST FLORIDA. MOTORISTS SHOULD DRIVE WITH CAUTION AND USE ONLY LOW-BEAM HEADLIGHTS IN FOG. SHOWERS AND THUNDERSTORMS WILL INCREASE THIS MORNING OVER NORTHEAST FLORIDA AND SPREAD NORTHWARD INTO SOUTHEAST GEORGIA BY EARLY AFTERNOON. THE THUNDERSTORMS WILL LIKELY CONTINUE INTO THE OVERNIGHT HOURS. STRONG DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN SUNDAY... A STRONG COLD FRONT WILL PUSH ACROSS THE FORECAST AREA EASTER SUNDAY...AND STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 827 AM EST SAT MAR 26 2005 FLZ036-261415- ALACHUA FL- 827 AM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 915 AM EST... AT 827 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 15 MILES WEST OF ARCHER...OR ABOUT 6 MILES EAST OF CHIEFLAND...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ARCHER...MICANOPY...AND GAINESVILLE THROUGH 915 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 915 AM EST SAT MAR 26 2005 FLZ031-036-261500- ALACHUA FL-BRADFORD FL- 915 AM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND BRADFORD COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1000 AM EST... AT 915 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GAINESVILLE...LA CROSSE...NEWNANS LAKE...GROVE PARK...BROOKER...ORANGE HEIGHTS AND WALDO THROUGH 1000 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 AM EST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL 5 NW GAINESVILLE 29.73N 82.40W
03/26/2005 1.00 INCH ALACHUA FL TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL REPORTED BY SKYWARN SPOTTER
AND HAM RADIO OPERATOR.
&&
CARROLLSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 944 AM EST SAT MAR 26 2005 FLZ030-261515- UNION FL- 944 AM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1015 AM EST... AT 944 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTH OF DUKES...OR ABOUT OVER WORTHINGTON SPRINGS...MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND DUKES... LAKE BUTLER...JOHNSTOWN...RAIFORD AND ELLERBEE THROUGH 1015 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 AM EST SAT MAR 26 2005 FLZ022-261515- COLUMBIA FL- 950 AM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1015 AM EST... AT 950 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ICHETUCKNEE SPRINGS STATE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ICHETUCKNEE SPRINGS STATE...COLUMBIA...WATERTOWN AND LULU THROUGH 1015 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 957 AM EST SAT MAR 26 2005 FLZ020-021-261530- HAMILTON FL-SUWANNEE FL- 957 AM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE AND HAMILTON COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1030 AM EST... AT 957 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES WEST OF SUWANNEE RIVER STATE PARK TO 8 MILES SOUTHWEST OF NEWBURN...OR ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF MADISON TO 10 MILES NORTH OF MAYO...MOVING NORTHEAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND NEWBURN...SUWANNEE RIVER STATE PARK...LIVE OAK...CROSSROADS...SUWANNEE SPRINGS... JENNINGS AND JASPER THROUGH 1030 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
The Jacksonville radar (KJAX), 91 km away, was scanning. The volume nearest the first event began at 15:15 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440484.